# SDR ASAA1048355

- Difficulty date: October 10, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 57,323 hours, 32,494 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352U14
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 5R CLIP CRACKED AT STA 727C.  REMOVED AND REPLACED STR CLIP.
